The Truncated Moment Problem on N0

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

INFUSINO, Maria, Tobias KUNA, Joel L. LEBOWITZ, Eugene R. SPEER, 2017. The Truncated Moment Problem on N0. In: Journal of Mathematical Analysis and Applications. 452(1), pp. 443-468. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2017.02.060

@article{Infusino2017Trunc-33286, title={The Truncated Moment Problem on N0}, year={2017}, doi={10.1016/j.jmaa.2017.02.060}, number={1}, volume={452}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={443--468}, author={Infusino, Maria and Kuna, Tobias and Lebowitz, Joel L. and Speer, Eugene R.} }

Lebowitz, Joel L. Speer, Eugene R. The Truncated Moment Problem on N<sub>0</sub> Kuna, Tobias 2016-03-10T09:58:58Z Infusino, Maria eng Speer, Eugene R. Infusino, Maria 2016-03-10T09:58:58Z Kuna, Tobias We find necessary and sufficient conditions for the existence of a probability measure on N<sub>0</sub>, the nonnegative integers, whose first n moments are a given n-tuple of nonnegative real numbers. The results, based on finding an optimal polynomial of degree n which is nonnegative on N<sub>0</sub> (and which depends on the moments), and requiring that its expectation be nonnegative, generalize previous results known for n=1, n=2 (the Percus-Yamada condition), and partially for n=3. The conditions for realizability are given explicitly for n ≤ 5 and in a finitely computable form for n ≥ 6. We also find, for all n, explicit bounds, in terms of the moments, whose satisfaction is enough to guarantee realizability. Analogous results are given for the truncated moment problem on an infinite discrete semi-bounded subset of R. Lebowitz, Joel L. 2017

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto